# SDR 7C7A2017080100333

- Difficulty date: August 1, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 27,460 hours, 31,095 cycles
- Engine: Pwa PW121
- Engine time: 51,604 hours, 64,071 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN OCCUPANTS AND FA COMPLAINED OF ACRID FUMES DURING DESECENT .  FLIGHT CREW DID DETECT A SLIGHT ODOR THE COCKPIT. NR 1 ENGINE CHANGED DUE TO CAT C DAMAGE.
